# SDR HNAA2014031900094

- Difficulty date: March 19, 2014
- Submitted: March 19, 2014
- Operation: Air carrier
- Aircraft: N935HA
- Make and model: Dhav DHC8102
- Aircraft serial: 142
- Aircraft time: 63,517 hours, 71,159 cycles
- System (JASC): 6197 · Propeller/Propulsor System Wiring
- Part: Lead
- Condition: Damaged
- Location: Propeller
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS FLICKERED DURING CLIMBOUT, CYCLED EMERGENCY LIGHT CONTROL SWITCH AND OPS CHECKED NOMAL.  INSPECTED AND FOUND BAD PROPELLER LEAD ON NR 2 PROP, NR 3 BLADE. R & R LEAD. OPS CHECKED GOOD. OK FOR SERVICE.
